On the Asymptotic Sizes of Subset Anderson–Rubin and Lagrange Multiplier Tests in Linear Instrumental Variables Regression

Chen, Linchun, Mavroeidis, Sophocles, Kleibergen, Frank, Guggenberger, Patrik . Econometrica 2012. 80 (6) :2649-2666

Locate this article in:

Bibtex

@article{CIS-443472,
  Author = {Chen, Linchun and Mavroeidis, Sophocles and Kleibergen, Frank and Guggenberger, Patrik},
  Title = {On the Asymptotic Sizes of Subset Anderson–Rubin and Lagrange Multiplier Tests in Linear Instrumental Variables Regression},
  Journal = {Econometrica},
  Volume = {80},
  Number = {6},
  Year = {2012},
  Pages = {2649--2666},
  Keywords = {}
}

Similar articles